Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hypothyroidism,dizziness,levothyroid,armour thyroid,stomach upset,low pulse,low heart rate,EKG

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
I found out I had hypothyroid in XXXXXXX I started taking Levothyroid, but caused dizzyness, then I went to Synthyroid and had stomach upset, now I will be starting Armour Thyroid. My question, I have a very low pulse, between 42-55 most days. I do have normal blood pressure. Since I have not been consistent with the drugs, is that why my heartrate is so low. I have been checked for BradyCardia in the past with a EKG and it was negative.
Posted Mon, 7 May 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. V. Kumaravel 21 hours later

Thanks for posting your query.

I can understand that you had been suffering from hypothyroidism and has been treated with thyroxine medication, but unfortunately you had not been tolerating levothyroid/ synthyroid. Now you have been prescribed with armour thyroid.

Your concern is that " you have an low pulse rate". Hypothyroidism can have varried clinical presentation like obesity, tiredness, hairfall, Musculoskeletal pain, dry skin, depression, reduced pulse rate and many more.

If you have not been consistent with drugs, it is very likely you still have hypothyroidism and your low pulse can be due to hypothyroidism.Once your hypothyroidism is treated and cured, your pulse rate will normalize.

Hope this answers your query. Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor